EssayWritingTeam Logo_Best Essay Writers_2022

A 39-year-old woman, brought into the ED by her family, states that she has had 4 days of diarrhea and has now started acting “crazy” with mood swings and confusion.

A 39-year-old woman, brought into the ED by her family, states that she has had 4 days of diarrhea and has now started acting “crazy” with mood swings and confusion. The family states that she usually takes a medication for a problem with her neck. Her BP is 130/45 mm Hg, HR is 140 beats per minute, temperature is 101.5°F, and her respiratory rate (RR) is 22 breaths per minute. An electrocardiogram (ECG) reveals atrial fibrillation with a normal QRS complex. After you address the airway, breathing, and circulation (ABCs), which of the following is the most appropriate next step in management?

a. Administer 2 ampules of bicarbonate to treat for tricyclic antidepressant overdose.

b. Administer chlordiazepoxide, thiamine, and folate.

c. Administer ceftriaxone and prepare for a lumbar puncture.

d. Administer propranolol and propylthiouracil (PTU); then wait an hour to give Lugol iodine solution.

e. Administer ciprofloxacin and give a 2-L bolus of normal saline for treatment of dehydration secondary to infectious diarrhea.

A Custom Writing Service Company

EssayWritingTeam.com
EssayWritingTeam.com

Professional essay writers that delivers plagiairism-free academic papers on time

Latest Articles

Do you want a uniquely written paper on the same topic? Hire an expert writer now.